On Lebesgue measurability of Henstock-Kurzweil integrable functions.
Lewandowski, Arkadiusz
Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae Acta Mathematica, Tome 1303(46) (2008), p. 73-77 / Harvested from The Electronic Library of Mathematics
Publié le : 2008-01-01
EUDML-ID : urn:eudml:doc:117556
@article{05578045,
     title = {On Lebesgue measurability of Henstock-Kurzweil integrable functions.},
     journal = {Zeszyty Naukowe Uniwersytetu Jagiello\'nskiego. Universitatis Iagellonicae Acta Mathematica},
     volume = {1303(46)},
     year = {2008},
     pages = {73-77},
     zbl = {1181.28015},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05578045}
}
Lewandowski, Arkadiusz. On Lebesgue measurability of Henstock-Kurzweil integrable functions.. Zeszyty Naukowe Uniwersytetu Jagiellońskiego. Universitatis Iagellonicae Acta Mathematica, Tome 1303(46) (2008) pp. 73-77. http://gdmltest.u-ga.fr/item/05578045/